On the Continuity Properties of the Attainable Sets of Nonlinear Control Systems with Integral Constraint on Controls
Khalik G. Guseinov and
Ali S. Nazlipinar
Abstract and Applied Analysis, 2008, vol. 2008, 1-14
Abstract:
The attainable sets of the nonlinear control systems with integral constraint on the control functions are considered. It is assumed that the behavior of control system is described by differential equation which is nonlinear with respect to phase-state vector and control vector. The admissible control functions are chosen from the closed ball centered at the origin with radius 𠜇 0 in ð ¿ ð ‘ ( [ ð ‘¡ 0 , 𠜃 ] ; â„ ð ‘š ) ( ð ‘ âˆˆ ( 1 , + ∞ ) ) . Precompactness of the solutions set is specified, and dependence of the attainable sets on the initial conditions and on the parameters of the control system is studied.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/295817.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/295817.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:295817
DOI: 10.1155/2008/295817
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().